# SDR SWAA2020042744687

- Difficulty date: April 25, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 65,531 hours, 38,778 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0042A
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE PRESSURE LOW / REMOVED AND REPLACED AFT SERVICE DOOR SLIDE AS REQUIRED PER B737 MT 725-61-06. ICT #146811 TAG #661835 AFT PN OFF/ON: 63551-101 SN OFF/ON: 0042A / 0181A
